# SDR CA030919002

- Difficulty date: September 15, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 12,295 hours
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Pin
- Part number: 369A10045
- Condition: Sheared
- Location: M/R Blade
- Component: Blade, Hughes
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN PIN WAS OPENED TO REMOVE MAIN ROTOR BLADE PIN FELL APART. IT WAS NOTED PIN WAS SHEARED OFF WHERE LAST THREAD WAS CUT.
